# SDR CA971216009

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Red Gearbx
- Condition: Making Metal
- Location: Nr Engine
- Part time: 13,168 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A, E

## Discrepancy

(CAN) IN CLIMB THROUGH FL 210, 3 JOLTS WERE FELT FROM NR 2 ENGINE.  THE AIRCRAFT WAS LEVELED AND THE VIBRATIONS CONTINUED.  TORQUE HAD DROPPED TO 25 AND THE NL WAS 30.  THE ECU WAS RESET AND THE MAX  TORQUE ATTAINABLE WAS 27 WITH AN NL OF 50.  THE ITT WAS 750 DEGREES.  THE ENGINE WAS SHUTDOWN AND AIRCRAFT LANDED WITHOUT INCIDENT. POST-FLIGHT INSPECTION FOUND THE RGB CHIP DETECTORS FLAGGED ON THE CONDITION PANEL AND THERE WAS LARGE AMOUNTS OF METAL FOUND IN THE DETECTORS AND FILTER.  IT APPEARS A BEARING OR GEAR FAILED IN THE RGB.  PART TC:  20,585.
